The modified Adomian decomposition method for solving oscillating magnetic fields integro-differential equations

  • H. O. Bakodah
  • M. Al-Mazmumy
  • S. O. Almuhalbedi
  • Anjan Biswas

Abstract

In this paper, the Adomian decomposition method and some modification of Adomian method are used for solving integro-differential equations arising in oscillating magnetic fields. Some numerical experiments are reported to
illustrate the method. The results of applying this procedure to the integro-differential equation show the high accuracy, simplicity, and efficiency of this method.

Published
Nov 26, 2017
How to Cite
BAKODAH, H. O. et al. The modified Adomian decomposition method for solving oscillating magnetic fields integro-differential equations. Nonlinear Studies, [S.l.], v. 24, n. 4, p. 869-882, nov. 2017. ISSN 2153-4373. Available at: <http://nonlinearstudies.com/index.php/nonlinear/article/view/1616>. Date accessed: 15 dec. 2017.